# SDR DALA2023011200240

- Difficulty date: January 8, 2023
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N106DN
- Make and model: Airbus A321-211
- Aircraft serial: 10088
- Aircraft time: 6,425 hours, 3,360 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

JUST PRIOR TO TOP OF DESCENT, F/A'S REPORTED THE RETURN OF THE BURNT PLASTIC, POSSIBLY FROM ROW 3 AND 4. MCC NOTIFIED 2210Z. FL360. PERFORMED T/S OF ODOR IN CABIN PER AMDS W/C 0550-2002 FOR TYPE 9 MISCELLANEOUS CONDITION FWD CABIN, FIGURE 2. NO TROUBLE FOUND. INSPECTED ALL F/C SEAT SCM'S, OUTLETS, F/C PSU'S, OVERHEAD CEILING, GALLEY'S. NO TROUBLE FOUND. ALSO PERFORMED ENGINE RUNS WITH BLEEDS ON AND PACKS ON AND COMMANDED HOT AND COLD LOADED UP. INSPECTED ENGINE INLETS AND EXHAUST - ALL DRY. INSPECTED APU INLET AND BLEED DUCT WITH BLACKLIGHT - NO EVIDENCE OF OIL. COMPARTMENT DRY. RPLCD BOTH RECIRCULATION FILTER WITH REF TO A321 AMM 21-21. MCC NOTIFIED. OK FOR SERVICE. (LP# 9410758)
